IVF-Infertility.com home

Vaginal Discharge after ET

Discussion forum for those particularly interested in IVF and embryo transfer including frozen embryo transfer.

Vaginal Discharge after ET

Postby bertvonn » Thu Apr 09, 2009 11:53 pm

Hey guys, sorry for the graphic title of this post. But, ever since transfer I have noticed some mild itchiness and mild discharge. The RE noticed it on day of ET, (Tuesday) and mentioned it might be from the doxycycline use. He advised me to rinse outside only with salt water. I just can NOT believe I could actually start ACTING UP down there at this particular moment. I would say my last yeast (candidiasis) infection was more than 1 year ago! Anyone else with similar problem? I have had no fever and am just trying to keep good hygiene up. Any insight would be helpful.

Vanessa
bertvonn
Newbie
 
Posts: 5
Joined: Thu Apr 09, 2009 10:21 pm

Return to In Vitro Fertilization (IVF)

Who is online

Users browsing this forum: Bing [Bot], Google [Bot], Google Adsense [Bot], Yahoo [Bot] and 2 guests